Cohomologically insignificant degenerations of algebraic varieties
Compositio Mathematica, Volume 42 (1980) no. 3, p. 279-313
@article{CM_1980__42_3_279_0,
     author = {Dolgachev, Igor V.},
     title = {Cohomologically insignificant degenerations of algebraic varieties},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {42},
     number = {3},
     year = {1980},
     pages = {279-313},
     zbl = {0466.14003},
     mrnumber = {607372},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__42_3_279_0}
}
Dolgachev, Igor. Cohomologically insignificant degenerations of algebraic varieties. Compositio Mathematica, Volume 42 (1980) no. 3, pp. 279-313. http://www.numdam.org/item/CM_1980__42_3_279_0/

[1] M. Artin: Some numerical criteria for contractibility of curves on algebraic surfaces. Amer. Journ. Math. 84 (1962) 485-496. | MR 146182 | Zbl 0105.14404

[2] M. Artin, G. Winters: Degenerate fibres and stable reduction of curves. Topology, 10 (1971), 373-383. | MR 476756 | Zbl 0196.24403

[3] H. Bass: On the ubiquity of Gorenstein rings. Math. Zeitsch. 82 (1963) 8-28. | MR 153708 | Zbl 0112.26604

[4] P. Deligne: Theorie de Hodge, II. Publ. Math. de l'I.H.E.S. 40 (1971) 5-58. | Numdam | MR 498551 | Zbl 0219.14007

[5] P. Deligne: Theorie de Hodge, III. Publ. Math. de l'I.H.E.S. 44 (1975) 5-77. | Numdam | MR 498552 | Zbl 0237.14003

[6] Ph. Griffiths: Periods of integrals on algebraic manifolds. Summary of results and discussion of open problems. Bull. A.M.S. 76 (1970) 228-296. | MR 258824 | Zbl 0214.19802

[7] Ph. Griffiths, J. Harris: Principles of algebraic geometry. John Wiley & Sons. 1978. | MR 507725 | Zbl 0408.14001

[8] Ph. Griffiths, W. Schmid: Recent developments in Hodge Theory. Discrete subgroups of Lie Groups, Proc. Bombay Colloq. 1973, Oxford Press, 1975, pp. 31-127. | MR 419850 | Zbl 0355.14003

[9] Groupes de Monodromie en Geometrie Algebrique (SGA 7 I). Lect. Notes in Math. no. 288, Springer-Verlag, 1972. | Zbl 0237.00013

[10] Groupes de Monodromie en Geometrie Algebriqie (SGA 7 II). Lect. Notes in Math. no. 340, Springer-Verlag, 1973. | Zbl 0258.00005

[11] U. Karras: Deformations of cusp singularities. Proc. Symp. Pure Math., vol. XXX (1977) 37-44. | MR 472811 | Zbl 0352.14007

[12] M. Kato, Y. Matsumoto: On the connectivity of the Milnor fiber of a holomorphic function at a critical point. Proc. Confer. Manifolds, Tokyo, 1973, pp. 131-136. | MR 372880 | Zbl 0309.32008

[13] K. Kodaira: On compact analytic surfaces. Ann. Math. 77 (1963) 563-626. | Zbl 0118.15802

[14] S. Maclane: Homology. Springer-Verlag, 1963. | Zbl 0133.26502

[15] J. Mather: Stratifications and mappings. Dynamical systems, pp. 195-233, Acad. Press. 1973. | MR 368064 | Zbl 0286.58003

[16] J. Milnor: Singular points of complex hypersurfaces. Ann. Math. Studies, 61, Princeton, 1968. | MR 239612 | Zbl 0184.48405

[17] D. Mumford: Stability of projective varieties. L'Enseigment Math. IIe Ser., XXIII (1977) 39-110. | MR 450272 | Zbl 0363.14003

[18] M. Raynaud: Specialization du foncteur de Picard. Publ. Math. de l'I.H.E.S., 38 (1970) 27-76. | Numdam | Zbl 0207.51602

[19] M. Reid: Elliptic Gorenstein singularities of surfaces. (Preprint), 1976.

[20] J. Roberts: Generic projections of algebraic varieties. Amer. Journ. Math. 93 (1971) 191-214. | MR 277530 | Zbl 0212.53801

[21] K. Saito: Einfach-elliptische Singularitaten. Inv. Math. 23 (1974) 289-325. | MR 354669 | Zbl 0296.14019

[22] W. Schmid: Variations of Hodge structures: The singularities of the period mapping. Inv. Math. 22 (1973) 211-230. | MR 382272 | Zbl 0278.14003

[23] J. Shah: Insignificant limit singularities of surfaces and their mixed Hodge structure. Ann. Math., 109 (1979) 497-536. | MR 534760 | Zbl 0414.14022

[24] E. Spanier: Algebraic Topology. McGraw-Hill Book Co. 1966. | MR 210112 | Zbl 0145.43303

[25] J. Steenbrink: Limits of Hodge structures. Inv. Math. 31 (1976) 229-257. | MR 429885 | Zbl 0303.14002

[26] J. Steenbrink: Mixed Hodge structure on the vanishing cohomology. Real and complex singularities, pp. 525-564, Sijthoff and Noordhoff Internat. Publ. 1977. | MR 485870 | Zbl 0373.14007

[27] J. Steenbrink: Cohomologically insignificant degenerations. Compositio Math. 42 (1981) 315-320. | Numdam | MR 607373 | Zbl 0428.32017

[28] G. Tjurina: On a type of contractible curves. Doklady Akad. Nauk SSSR, 1973 (1967), 529-531 (Soviet Math. Doklady, 8(196), 441-443). | MR 215849 | Zbl 0176.50803

[29] Ph. Wagreich: Elliptic singularities of surfaces. Amer. J. Math., 92 (1970), 419-454. | MR 291170 | Zbl 0204.54501